MathSciNet Relay Station
MathSciNet bibliographic data
MR9949 (5,227b) 09.1X
Albert, A. A. Algebras derived by non-associative matrix multiplication. Amer. J. Math. 66, (1944). 30–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement